MathSciNet Relay Station
MathSciNet bibliographic data
MR326994 (48 #5336) 65D20
Kölbig, K. S. On the zeros of the incomplete gamma function. Math. Comp. 26 (1972), 751–755.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement